# SDR CALA2024022300515

- Difficulty date: February 20, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 74,562 hours, 28,031 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 7377899ERMLGCARB
- Part serial: F380C20641
- Condition: Failed
- Location: Rt Mlg
- Part time: 3,191 hours, 1,300 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RIGHT MAIN INBOARD TIRE BLOWN,   R & R #3 TIRE IAW CAMM 32-45-11.  CHANGING RT GEAR #4 OTBD TIRE DUE TO INBOARD #3 TIRE BLOWOUT.   R & R #4 TIRE PER AMM 32-11-45.  RT INBOARD FIXED T/E LOWER PANEL DAMAGED DUE TO #3 TIRE BLOWN.  RT WING INBOARD FIXED T/E LOWER PANEL  REMOVED IAW AMM 57-50-02-000-801.   INSTALLED A NEW SERVICEABLE PANEL 651FB. IAW TASK 57-50-02-400-801. REMOVED DAMAGED RT WING INBOARD AFT FLAP IAW AMM 27-51-12-000-801.  ACP RII INSPECTION OF RT INBD FLAP INSTALL IAW AMM 27-51-12-400-801 STEP 3 H (16) - 3 H (16) (D). CKS OK.  . NO DEFECTS NOTED.   R/H I/B AFT FLAP COMPLETED TASK AMM 27-51-12-400-801, COMPLETED STEP F1 A THRU G. COMPLIED WITH INSTALLATION OF THE RIGHT INBOARD AFT FLAP AMM TASK 27-51-12-400-801 STEP F (2) UP TO AND INCLUDING STEP H (15). 04 CONTINUED WITH AMM 27-51-12-400-801 STEP 3 H (16) THRU 3 H (16) (D).  COMPLETE INSPECTION OF ITEM 3.H.(8) THRU (12) OF AMM 27-51-11-400-801. COMPLETE INSPECTION OF AMM 27-51-11-820-80 1. ACP RII INSPECTION OF RT INBD FLAP MM 27-51-11-400-801 ITEMS 3(H)8 THRU 3(H)11. CKS OK. INSPECTED ADJUSTEMENT PER AMM 27-51-11-820-801 SET THE CARTRIGES ROLLERS TO NOMINAL POSITION , FROM STEP G(3A) TO (2J) ACCOMPLISHED STEPS 3H(8) THRU 3H(11) OF AMM 27-51-11-400-801 R/H INBD TRAILING EDGE FLAP INSTALLATION. ITEM 3H(12) CALLS OUT FOR ACCOMPLISHING AMM TASK 27-51-11-820-801 INBD TRAILING EDGE FLAP ADJUSTMENT. PERFORMED ADJUSTEMENT PER AMM 27-51-11-820-801 SET THE CARTRIGES ROLLERS TO NOMINAL POSITION , FROM STEP G(3A) TO (2J) INSTALLED INBOARD FLAP SUPPORT AFT FAIRING PER AMM 27-51-18. ADD EMP:U348590 VERIFIED I/B AFT FLAP RIG IAW AMM 27-51-11-820-801 STEPS G(3) THRU H(8). OK TO INSTALL I/B AFT FLAP SUPPORT FAIRING. COMPLETED INBOARD TRAILING EDGE FLAP ADJUSTMEN PER AMM 27-51-11-820-801, FROM STEP G(3) TO STEP H(8). INBOARD FLAP SUPPORT AFT FAIRING NEEDS INSTALL. INSTALLED INBOARD FLAP SUPPORT AFT FAIRING PER AMM 27-51-18.
